# SDR AALA202410085566

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 91,671 hours, 12,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AS PER WORK CARD 72C20033010 FOUND BATTERY PACK M33098 AT DOORS 2R INOP. REPLACED POWER SUPPLY AT DOORS 2R  IAW AMM 33-51-06.
